# SDR 07FDEA03342

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP SKIN PANEL NR 3 LT, NEAR RIB 25-28 AT T/E, OUT OF SRM LIMIT.  REPAIR PERFORMED BY BLEND OUT, REPLACEMENT OF AFFECTED FASTENERS AND FLAP PEENING IAW EA 6-5720-92224 AND RAS/BAE/1001906/2005 ISSUE A.
